# SDR ASAA0480279

- Difficulty date: April 16, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHT WERE FOUND INOPERATIVE IN 1ST CLASS CABIN.  RECONNECTED CONNECTOR AT ROW 2.  LIGHTS THEN OPERATED PROPERLY.  (M)
